# SDR 20000329SH029

- Difficulty date: February 18, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303.9 - 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FLOORBEAM STA 303.9 - STA 344 (36 INCHES FROM LT SIDE).  (X)
